MathSciNet Relay Station
MathSciNet bibliographic data
MR1207901 30C65 (20H10)
Mayer, Volker Cyclic parabolic quasiconformal groups that are not quasiconformal conjugates of Möbius groups. Ann. Acad. Sci. Fenn. Ser. A I Math. 18 (1993), no. 1, 147–154.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement